# SDR 96ZZZX1272

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6632J
- Make and model: Beech 76
- Aircraft serial: ME337
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator Tube
- Part number: 169524071101
- Condition: Disconnected
- Location: Flap Actuator
- Part time: 4,321 hours
- Component: D151003
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLAPS WOULD NOT EXTEND IN-FLIGHT.  EXAMINED FLAP SYSTEM AND FOUND TUBE ACTUATOR DISCONNECTED FROM ACTUATOR ASSEMBLY.  RECONNECTED TUBE AND FUNCTIONAL CHECK OF FLAPS SATISFACTORY.  SUBMITTER SUGGESTS A METHOD BE DEVELOPED BY BEECH TO SAFETY TUBE ACTUATOR TO ACTUATOR ASSEMBLY.
